MathSciNet Relay Station
MathSciNet bibliographic data
MR1336666 (96b:65103) 65M99
Navarro, E.; Ponsoda, E.; Jódar, L. A matrix approach to the analytic-numerical solution of mixed partial differential systems. Comput. Math. Appl. 30 (1995), no. 1, 99–109.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement